# SDR UIEA2019082765289

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,866 hours, 11,122 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACR13CE2
- Part serial: NSNNBSP
- Condition: Failed
- Location: Fuel Crossfeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPERATING THE FWD X-FEED, THE VALVE DISAGREE LIGHT DOES NOT ILLUMINATE. (LIGHT TEST OK)( REMOVED AND REPLACED RELAY K2151 IAW FIM 28-22 FT 821 AND SWPM.  20-81-11. OPS CHECK NORMAL.
